Lattice point problems and the central limit theorem in Euclidean spaces

Götze F (1998)
Documenta Mathematica 1998(Extra Vol. III): 245-255.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Documenta Mathematica
Band
1998
Ausgabe
Extra Vol. III
Seite(n)
245-255
ISSN
PUB-ID

Zitieren

Götze F. Lattice point problems and the central limit theorem in Euclidean spaces. Documenta Mathematica. 1998;1998(Extra Vol. III):245-255.
Götze, F. (1998). Lattice point problems and the central limit theorem in Euclidean spaces. Documenta Mathematica, 1998(Extra Vol. III), 245-255.
Götze, F. (1998). Lattice point problems and the central limit theorem in Euclidean spaces. Documenta Mathematica 1998, 245-255.
Götze, F., 1998. Lattice point problems and the central limit theorem in Euclidean spaces. Documenta Mathematica, 1998(Extra Vol. III), p 245-255.
F. Götze, “Lattice point problems and the central limit theorem in Euclidean spaces”, Documenta Mathematica, vol. 1998, 1998, pp. 245-255.
Götze, F.: Lattice point problems and the central limit theorem in Euclidean spaces. Documenta Mathematica. 1998, 245-255 (1998).
Götze, Friedrich. “Lattice point problems and the central limit theorem in Euclidean spaces”. Documenta Mathematica 1998.Extra Vol. III (1998): 245-255.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar